A note on q-Changhee polynomials and numbers

Taekyun Kim, Toufik Mansour, Seog Hoon Rim, Jong Jin Seo

Research output: Contribution to journalArticlepeer-review


In this note, we consider Witt-type formula for the q-Changchee number and polynomials. We derive some new interesting identities and properties of those numbers and polynomials which are related to special polynomials.

Original languageAmerican English
Pages (from-to)35-41
Number of pages7
JournalAdvanced Studies in Theoretical Physics
Issue number1
StatePublished - 2014


  • Changhee polynomial
  • Euler polynomial
  • Witt-type formula

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy
  • Mathematical Physics


Dive into the research topics of 'A note on q-Changhee polynomials and numbers'. Together they form a unique fingerprint.

Cite this